| Model Number |
GLENOID, PE WITH PEG, SMALL |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that after an initial eclipse surgery in (b)(6) 2014 a revision surgery of the small pegged glenoid was necessary in (b)(6) 2023 due to a glenoid loosening.No further information received.***update dw 05-aug-2024: further information were provided that an ar-9105-01 with the lot 1419021 was implanted on (b)(6) 2014 and the revision surgery took place on (b)(6) 2023.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.